It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Please help!!
Oct 9, 2004
Hi Alliemay

From my understanding and experience with hives, the sooner they appear, the worse the reaction is. I am allergic to aspirin, and about 11 years ago I took some unknowingly. It took a few hours but my eyes and lips swelled and I did end up in the ER. It was not life threatening but I did need a shot and it took several days for the swelling to go down. I was able to use ibuprofin for years without problems. I stopped using it during my first pregnancy and after the birth of my oldest, I used it one time and swelled badly. That was the end of that. I have also swelled for reasons unknown. But I do remember being told by my allergist that the sooner the reaction...the worse the reaction. Hope this helps.





All times are GMT -7. The time now is 05:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!